# SDR RU3A2018F00127

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 12,811 hours, 6,818 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Proximity Switch
- Part number: 1013690231
- Part serial: 2742
- Condition: Faulty
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L PROP PITCH CAUTION LIGHT ILLUMINATED IN FLIGHT (CRUISE, 200 KTS, 5000') CAUSED BY FAULTY PROX SWITCH. INSTALLED NEW PROX SWITCH.  OPERATIONAL CHECK SATISFACTORY.
